Article citationsMore>>

H. L. Abbott and B. Zhou, “The Star Chromatic Number of a Graph,” Journal of Graph Theory, Vol. 17, No. 3, 1993, pp. 349-360. doi:10.1002/jgt.3190170309

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top